# SDR COM60460

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7011
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 73011
- Condition: Failed
- Location: Nr 1 Hyd Syst
- Part time: 4,940 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

THE NR 1 HYDRAULIC SYSTEM FAILED.  REPLACED THE NR 1 RESERVOIR ASSY.
